Ask an expert
Question

17 Jun 2011

acne related to serlife
My daughter of 19 has usedf serlife 100 +/- 1year. Since them she suffers from bad acne. Is it the Serlife? What can she use for acne?
Answer 359 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

The best will be to consult a dermatologist to determine the cause for her sudden onset of acne, as well as the best age appropriate treatment thereof.

Serlife can cause a skin rash but not acne.

Regards



Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18732 votes
Vote